# SDR MYWA07232012738

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,957 hours, 7,362 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING FOUND SPCU INOPERATIVE.  PERFORMED OPS TEST ON STANDBY POWER SYSTEM AND CLEARED FAULT.  CHECK ALL VOLTAGE READINGS NORMAL AND TEST CHECK IAW FIM 24-34 TASK 801.
